# SDR UF6A950303

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Part number: S5600075N
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 7,693 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAK - FLT 5018 - THE NR 1 AUTOFEATHER UNIT WILL NOT ARM.  MAINTENANCE CLEANED CANNON PLUG 'C'.  (X)
